# SDR REXA2022110800961

- Difficulty date: September 26, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R IS CORRODED BETWEEN FS 349 AND FS 364      REMOVED AND REPLACED STRG 26R BETWEEN FS 349.00 AND FS 364.00 IAW CRJ900 IAW 51-42-06-001-001-A01,51-40-11-001-001-A01. AND SRM 51-42-21-001-001-A01. P/N INSTALLED IS SH670-31372-4S
